arthritis pain relief
acetaminophen extended-release tablets, USP 650 mg
pain reliever/fever reducer
for the temporary relief of minor arthritis pain
lasts up to 8 hours
Use only as directed.
See New Warnings Information
DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN
100 caplets*650 mg each (*capsule-shaped tablets)
compare to Tylenol®Arthritis Pain active ingredientâ€
â€ This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc. The owner of the registered trademark Tylenol®is The Tylenol Company.